# SDR VNAA202410210007

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670320754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON INTERCOSTALS (2EAS) BTW FS349.00 TO FS364.00 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.  EVALUATED, DUE TO NOT ALLOWED DAMAGE ON INTERCOSTALS (2EAS) BTW FS349.00 TO FS364.00 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT,THEREFORE FOUND OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-003-A02 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01."
